On the theory of convergence and compactness for Beltrami equations with constraints of set-theoretic type
AbstractWe prove theorems on convergence and compactness for classes of regular solutions of degenerate Beltrami equations with set-theoretic constraints imposed on the complex coefficient and construct variations for these classes.
How to Cite
Lomako, T. “On the Theory of Convergence and Compactness for Beltrami Equations With Constraints of Set-Theoretic Type”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 63, no. 9, Sept. 2011, pp. 1227-40, https://umj.imath.kiev.ua/index.php/umj/article/view/2800.